# SDR USAA2010121393025

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 33,497 hours, 12,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 12 - SMF-PHX - EMERGENCY LIGHTS - RED EMERGENCY FLOOR LIGHTING EXIT LENS MISSING FROM FORWARD BULKHEAD.  REPLACED EMERGENCY LIGHT LENS PER AMM 33-51-13.  OPERATIONAL CHECK WAS GOOD.
